# SDR DL72W954635

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED TWO STRINGERS ABOVE THE 'E' IN 'DELTA', JUST FORWARD OF STA 580 AND UNDER STR 4.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLERS PER ERA 302855-14 ON NR 011.
